# SDR CA030731012

- Difficulty date: July 27, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,945 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Tube
- Part number: 6870035
- Condition: Broken
- Location: Govenor
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) A/C WAS ON APROCH 1000 FT ABOVE GROUND ON A RECONNAISSANCE FLIGHT OVER A FOREST FIRE WHEN THE PILOT AND PASSENGER BOTH HEARD A 'POP'. THE ENGINE DECELERATED TO IDLE.  AN AUTOROTATION WAS CARRIED OUT TO A MUSKEG AREA WHERE ON TOUCHDOWN THE MAIN ROTOR BLADE SEVERED THE TAILBOOM.  IT WAS FOUND THAT THE PC LINE FROME THE GOVENOR TO THE FUEL CONTROL HAD BROKEN.
